Thank you for replying. I called my PCP about the injection and I talked to the nurse and she said that they don't take care of cortisone injections. So what do I do now?
Shoiuld I call the physicians assistant back and tell him about the injection? The injection sitre had not got any better, it is still discolored and the bruising is still there, and is still sore and this has been almost 2 1/2 weeks ago.
You may have a hematoma, hope that is spelled right. I developed swelling and bruising on my cheek after a shot from my dentist. It developed soon after I got my tooth worked on. Can't remember if I iced first then heat or the other way around. A hematoma can occur anytime you get a shot. The way I understand it is a blood vessel gets nicked by the needle. I looked like someone had punched my in the face and it lasted quite long. Started out dark purple then faded to yellow just like any bruise. Still check with your doctor but I'd guess a hematoma. Flipped me out when I got mine too, I didn't know what was happening.
I've had surgery for torn meniscus twice on my left knee. If I use it too much like running or riding bike it will swell up and get sore. Sometimes I think that anytime we have surgery we also develop arthritis at a later date. The metal allergy is also a good possibility, I know I am allergic to alot of metal. I've also got metal in my neck and back but no problems with it as far as allergic reaction. It doesn't even set off the metal detector at airports.
Good Luck and hope you can find some relief.